Jump to content
CrazyBoards.org

I see my pdoc in 2 hours. Please help! I’m so unsure! Nervous!


Recommended Posts

Does a higher dose of rexulti 4 mg help with low mood or only psychosis? I’m still struggling with low mood. I’m also worried. It’s really helping me sleep at this dose. I don’t want to take 4 mg and have it suddenly be super stimulating.

I also want to try to get off abilfy and onto a PRN AP or AAP and be on rexulti with the Zyprexa Zydis.

But I also think I didn’t give clozapine a fair trial. My pdoc went so fast and so high on the dose. Like “you’re IP, and we’re going to increase it super super fast” kind of situation (even though I wasn’t IP). I feel we very rapidly overshot the dose. I think I could have stayed on 100-300 mg and just stayed there to see how I fared. But she kept increasing to 600 mg at least and I got a lot of side effects.

Also, I’d like to try Prozac paired with zyprexa because it’s made that way in another form (symbyax). I am going to ask about it.

Anyway, I see pdoc today. I only get to see her for about 5-7 minutes. I want to discuss things with her but 5 mins isn’t enough time for all this, unfortunately.

Any last minute words of wisdom from anyone? Pretty please?

Edited by Wonderful.Cheese
Link to comment
Share on other sites

5-7 minutes ??  To get a read on where you are ??  I'm assuming this is a public mental health system.  

I've thought maybe clozapine for myself but it might be overwhelming.  To go "super fast" sounds unsound ?? 

Link to comment
Share on other sites

1 hour ago, Wonderful.Cheese said:

Does a higher dose of rexulti 4 mg help with low mood or only psychosis? I’m still struggling with low mood. I’m also worried. It’s really helping me sleep at this dose. I don’t want to take 4 mg and have it suddenly be super stimulating.

I believe it has a potential to help with depression/low mood/negative symptoms at 4 mg. Its max dose for depression is 3 mg, which helped me one of the times I took it. I stopped taking it because I didn't think my insurance would cover it at the beginning of the next year (which was a silly decision on my part).

I don't think it will suddenly become super stimulating over night. If it does become stimulating, it will likely do so over a week or two, but that's just my guess. If you're scared you might not be able to sleep, you might want to talk to your pdoc about an adjunct med to help you sleep in case you need it. (Something that doesn't share a mechanism of action with something you're already taking—like Rozerem or Belsomra? The only problem is that Belsomra can cause depression, and Rozerem is basically like taking melatonin. May be something to discuss...)

1 hour ago, Wonderful.Cheese said:

I also want to try to get off abilfy and onto a PRN AP or AAP and be on rexulti with the Zyprexa Zydis.

For this, I would recommend Haldol, Stelazine, or Loxitane. That's just from my experiences with them. Something like Haldol 5 mg prn, Stelazine 10 mg prn, or Loxitane 20-25 mg prn, at first, and increase as needed as you taper off the Abilify. Note that Loxitane loses its "atypicality" at doses above 25 mg.

1 hour ago, Wonderful.Cheese said:

Also, I’d like to try Prozac paired with zyprexa because it’s made that way in another form (symbyax). I am going to ask about it.

The thing about Symbyax is that the max dose is 12 mg olanzapine + 50 mg fluoxetine. You might be better off just taking additional Prozac by itself alongside your Zyprexa Zydis 20 mg.

 

You're talking about a lot of changes here, so please don't be discouraged if your pdoc only makes one or two changes. I personally think you need to be stabilized on the Rexulti before trying to come off the Abilify or add an antidepressant.

I hope your pdoc appointment goes well! Good luck!

Link to comment
Share on other sites

8 minutes ago, argh said:

I'd recommend just the rexulti change for now. 

Ditto. That's what I actually meant by "I personally think you need to be stabilized on the Rexulti before trying to come off the Abilify or add an antidepressant." (oops!) I meant to add "go up to 4 mg" in there somewhere too, but I think I had a micro-aneurysmlette or something... lol.

You shouldn't have to go to 3 mg before going to 4 mg—Epocrates says to take 2 mg for 3 days then go straight to 4 mg.

Keep us updated! I hope whatever change your pdoc makes is for the best!

Edited by mikl_pls
Link to comment
Share on other sites

On 10/21/2019 at 3:42 PM, CrazyRedhead said:

Wow, that is a short time to explain things, Cheese....Is there any way you can get a longer appt?

Maybe it's my fault. I never have much to say to anyone about anything. My thoughts and mind are blank. Even if I write a list of things to bring up, I just don't speak much. I just stare at the floor.

She also spends 1-2 mins at the end of our 5-7 mins just typing notes while I sit there. She sometimes types notes during the 5-7 appointment mins too but only briefly during that time.

She is a good Dr though. Better than being mistreated like before. 

  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...